Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Snotlike vaginal discharge mirena

Premium Questions

doctor1 MD

Hi I am a little concerned about my vaginal discharge as for the last day or so it has been clear ... bled for 7 days after my mirena coil expelled itself on the 17/01. During this bleed I passed a huge ...

doctor1 MD

be urinary leakage and causing BV?? Also, I have a tilted Cervix and I have the Mirena ....could these things ...

doctor1 MD

I have the Mirena and have had it almost a year now. A few months ago I noticed I have dark brown and light brown (almost sand color like) discharge almost every day. Is this normal? ...

doctor1 MD

Hello, I had mirena placed two months ago. Since then, I have had white vaginal discharge ... still have the constant vulva itching and excessive odorless watery discharge, could this be a mirena ...

doctor1 MD

Hi, I have the mirena coil in about 18 months now, and in the last two weeks I've noticed an increase in discharge,(thick white but no smell, there is a slight itch). I weight train and am involved ...

Public Forum Discussions

doctor1 MD

in the toilet. This happens even when I m not on my period. I did get the Mirena my 7th week after childbirth. I have had the Mirena for a little more than 2 1/2 yrs now. Also, I occasionally have just a brownish ...

doctor1 MD

I got the mirena coil fitted 2 days ago and am having slight tummy pains and have had a very watery clear discharge every so often. It has no odour and isn t consistent. I have had no spotting as yet ...

doctor1 MD

Today everytime I have gone to the bathroom there were long gooey strands of mucusy blood. It was more brown than it was red. I haven t had a period in 7 months (I have mirena and there is no chance ...

doctor1 MD

Hello, I have been on Mirena for 5 years. It is currently expired. I had my regular period up until 1/26/17. Instead of having a normal cycle. I passed a large amount of dark brown discharge and I had ...

doctor1 MD

I have a clear yellowish discharge that has been happening for almost 2 months now. I ve had Mirena for 3 years and this is the first time I ve discharged at all. I haven t had a regular cycle for awhile ...

doctor1 MD

Hello, I have been yellow vaginal discharge. I have a Mirena IUD for 3 years now and previously when I had this problem vaginsis and gave me medication for it. It went away but it has returned. Could ...

doctor1 MD

I had mirana placed about two weeks ago. I do have herpes. I found out about my herpes in 2004 and only had one outbreak since finding out. Since placing the mirana I have had nothing but problems in my vagina area. From tingling to discharge to...

doctor1 MD

Hi I had abortion in steptember and got a mirena coil fitted straight away. I was bleeding very light and came on my period after my period I got thrush and used over the counter cream but I m still ...

doctor1 MD

I had the Mirena iud placed on Dec. 19, 2016. My period started on Dec. 22, 2016, and I ve just stopped completely bleeding on Jan. 1, 2017. My periods usually lasts 7 days. However, I m having some ...

doctor1 MD

I’ve been having yellow discharge with an odor from my Mirena for months now. I haven’t seen ... thought it was a side effect of the mirena and would go away eventually. ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.

doctor1 MD

this could be a sign of infection. I would recommend that you ask your primary care doctor to look into this. You might need some antibiotics which might help you feel better very quickly

doctor1 MD

it is vaginal discharge may be normal.